# SDR YV3R2020072400308

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-KN
- Make and model: Robsin R22BETAII
- Aircraft serial: 4809
- Aircraft time: 12 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6821
- Condition: Faulty
- Part time: 12 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 WAS FAULTY (LIGHT ILLUMINATING MORE THAN 10 SECONDS).
